# SDR ABXA9700962

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR INDICATION LIGHT APPEARS TO BE INOPERATIVE.  VERIFIED DOWN BY TOWER FLY-BY.  INSPECTED NOSE GEAR DOWN LOCK SWITCH AND GEAR HANDLE SWITCH.  CYCLED NOSE GEAR 4 TIMES, OPS CHECKED GOOD IAW DC-9 MM 32-30-01.  NO DEFECTS NOTED.
